I have a problem with my sleep. It started about 1 year ago. The doctor sent me to made test to find out my cortisol level and ACTH in blood. Then they were below normal. 2 weeks later I did test again and than the cortisol level was above the norm but ACTH was normal. I started to take soothing pills to relax and avoid stress or something. After 7 months I did blood test again. The cortisol level in blood was about two times higher then the norm. And the growth hormone also wasn't in the norm. My sugar tests were fine.
When I try to sleep, sometimes I can't sleep because my heart is beating fast and I have a feeling that I feel the heart beat even in my ears. I have problems with my stomach - diarrhea sometimes. (I went to doctors because I had blood from small intestine). I'm very tired all the time and even when I have no stress (especially in the summer) I don't feel better. I can't fall asleep before 5 am. And usually even then I can't sleep more than 5 hours but sometimes it is even less. When I want to sleep I just can't fall asleep. I can just lie in my bed for 6 hours and after some time my sleep has gone away. I sweat a lot. I have back pain, problems with memory, Now I have nervousness (that I even hadn't before) and problems with weight (too much). I can't focus for studies anymore.
I have tried to do gymnastics, eat healthier, change sleep regime, walking before sleep for weeks but nothing helped. I just don't know what to do anymore.
I just tested the cortisol level in urine (24h test) and everything was in norm. But it was my only hope to getting better because maybe after this test I would have known what's going on with my body.
Please help me to find out what is going on and what should I do.
Symptoms: High cortisol in blood
normal cortisol in urine
problems with memory
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.